|Napping Before PM dose of Atripla
Nov 11, 2015
After taking a nap or dosing off prior to taking my 10 pm dose of Atripla I end up vomiting a couple hours later. Can you explain why this happens?
Response from Dr. Henry
That is an interesting situation that is certainly not common among patients taking Atripla. Atripla side effects usually peak several hours after taking it (and can include stomach problems) but in the situation you describe the nausea would be occurring when the drug levels are lowest (prior to taking your next dose).Nausea in the evening after napping is also not a common HIV problem so I there would be concern about other problems (low or high blood sugar, side effects of other medications you might be taking), ulcer or reflux disease, and other conditions-recommend discussing with your HIV or primary care provider who knows your overall health status so that a proper work-up and treatment can be recommended. KH
CAN WE TAKE ALCOHOOL
Stop PEP after 20 days due to severe allergy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.